Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Travatan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-2007, 06:15 PM
Unregistered
Guest
 
Posts: n/a
Default Darkening of skin around eye

I switched from Xalatan to Travatan about three months ago. Some of the literature suggests possible side effect of darkening of the skin around the eyes. That's happening to me. I have now developed permanent "dark circles" under my eyes, similar in appearance to the sort you would get from lack of rest or stress.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
darkening around the eye ray Lumigan 1 02-17-2009 09:25 AM
skin problems Kathleen Dochtermann Aromasin 0 09-13-2007 04:48 PM
medication costs, depression and skin rash Beverly Zonegran 0 09-06-2007 09:09 PM
Bad skin rash at ankles Betty Zetia 0 07-05-2005 06:00 AM
skin sensitivity chuck Avelox 0 09-12-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:45 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.